{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201002279017507700   Reference number:10A1469429

A generalization of the Maillet determinant and the demyanenko matrix

Maillet行列式およびDemyanenko行列の一般化
Author (1):
Material:
Volume: 73  Page: 181-193  Publication year: 2003
JST Material Number: O0014A  ISSN: 0025-5858  Document type: Article
Country of issue: Other (ZZZ)  Language: ENGLISH (EN)
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page